Kyungpook Mathematical Journal (Vol. 1, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 1—58
 Original Articles 
On the Projective Connection Space and General Projective Geometry of Paths
O. Bark
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 1—15
Notes on Kaehlerian Metric
Sang-Seup Eum
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 17—27
On the Projective and Conformal Transformations in the Metric Manifold with Torsion
Jae Koo Ahn
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 29—40
Note on a Lattice-Isomorphism between finite groups with Complete Partitions
Tae-Il Suh
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 41—44
Notes on the Lattice Ordered Groups
Tae-Ho Choe
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 45—51
Uniform Topology on a Group
Mi-Soo Pae
Kyungpook Mathematical Journal 1958 Vol. 1, No. 1, 53—58

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd